Parameter estimation for rough differential equations

Papavasiliou, Anastasia and Ladroue, Christophe (2011) Parameter estimation for rough differential equations. The Annals of Statistics, 39 (4). pp. 2047-2073. ISSN 0090-5364

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1214/11-AOS893
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 20:30
Last Modified: 05 Feb 2012 20:30
URI: http://preprints.acmac.uoc.gr/id/eprint/56

Actions (login required)

View Item View Item